MathSciNet Relay Station
MathSciNet bibliographic data
MR1283033 (95d:47088) 47N20 (31C25 35B27 46N20 47A99 60J99 73B27)
Mosco, Umberto Composite media and asymptotic Dirichlet forms. J. Funct. Anal. 123 (1994), no. 2, 368–421.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement